# SDR AALA20100929TUL11

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - TEMPORARY DOUBLER REPAIR, UPPER AFT LEFT SIDE OF FUSELAGE SKIN, JUST AFT OF LEFT LOUVER BOX.  REMOVED TEMPORARY AND INSTALLED PERMANENT REPAIR DOUBLER PER EA MD80-53-013210 AND SRM 53-01-00.  REMOVED AND REPLACED INTERCOSTAL DUE TO TOOLING MARKS BEHIND DOUBLER PER EA MD80-51-013081, EA MD80-53-013256 AND SRM 51-10-04 LEFT FUSE UPPER AFT SIDE, JUST AFT OF LOUVER BOX.
